Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 378517, 12 pages
http://dx.doi.org/10.1155/2015/378517
Research Article

On Constructing Two-Point Optimal Fourth-Order Multiple-Root Finders with a Generic Error Corrector and Illustrating Their Dynamics

Department of Applied Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 2 September 2015; Accepted 15 October 2015

Academic Editor: Alicia Cordero

Copyright © 2015 Young Ik Kim and Young Hee Geum. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Ik Kim and Young Hee Geum, “On Constructing Two-Point Optimal Fourth-Order Multiple-Root Finders with a Generic Error Corrector and Illustrating Their Dynamics,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 378517, 12 pages, 2015. https://doi.org/10.1155/2015/378517.